# SDR SWIA201232207

- Difficulty date: October 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 26,015 hours, 22,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 BL 0.0 LEFT VERTICAL POST CRACK.  (C-CHECK)  REPAIRED 409.0+128 BL 0.0 LEFT VERTICAL POST IAW REO.
